Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having severe pain in foot. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 475 Questions
having severe pain in the foot below the foot nees
past many days please advice
Posted Mon, 1 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Sandhya Manorenj 1 hour later

Thank you for the query

I find your query not picked by any relevant expert, I wish to take it up as it is posted under General Category.

You meant pain not neuralgic pains

Causes of severe pain in foot below ankle , most common is plantar fascitis ( where pain occurs at sole region and it is more at early morning hours,it is chronic in nature), other causes are involvement of small joints of foot.

It should be confirmed by clinical examination and investigation ( X XXXXXXX foot AP and lateral view, blood count ,ESR, uric acid, and RA factor to know the aetiology of it).Physician/ orthopaedic to be consulted for same

You might require short course of pain killers such as diclofenac along with antacids and need to use soft sole chappals and avoid weight bearing

Hope that I have answered your question,Please get back if you require any additional information.

Good luck


Dr Sandhya Manorenj
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor